# SDR C7WA200200023

- Difficulty date: July 13, 2002
- Submitted: November 15, 2002
- Operation: Air carrier
- Aircraft: N511PE
- Make and model: Boeing 727232
- Aircraft serial: 20634
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, FOUND EXT FUSELAGE SKIN BULGED AT BS 950F PLUS 10.0 AT STRINGER 4R.  REPAIRED FUSELAGE SKIN LEVEL 2 CORROSION FROM BS 950F PLUS 8.00 TO BS 950F PLUS 19.5 BETWEEN STRINGER 3R AND STRINGER 5R IAW SRM 53-30-3 FIG 14 DETAIL IV.  (M)
